# SDR 2004FA0000226

- Difficulty date: February 10, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Aircraft: N762AA
- Make and model: Beech M35
- Aircraft serial: D6168
- Engine: Cont IO470C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Diaphragm
- Part number: 631526
- Condition: Cracked
- Location: Fuel Manifold
- Part time: 3,600 hours
- Component: Fuel Manifold
- Component part number: 631427A15
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL DIAPHRAGM ON THE FUEL MANIFOLD VALVE SHOWED DETERIORATION DUE TO AGEING.  FUEL LEAKED OUT OF THE AIR BLEED HOLE ON THE FUEL MANIFOLD VALVE, CAUSING ENGINE FUEL FLOW PROBLEMS.  ADDITIONAL INSPECTIONS AFTER PROLONGED STORAGE.
